# SDR USAA2013093000003

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 94,317 hours, 18,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN,  LT AFT GALLEY, OVERHEAD EXIT LIGHT FALLING OFF. INSTALLED EMERGENCY EXIT LENS AFT LT GALLEY.
